Alert archive / Louisiana / Flash Flood Warnings in 2015
Flash Flood Warning 11, NWS Lake Charles, LA
NWS Lake Charles, LA issued this flash flood warning at Apr 16, 2015, 4:09 PM CDT for 4 parishes in Louisiana. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 16, 2015, 4:09 PM CDT (21:09 UTC)
- Expired
- Apr 16, 2015, 7:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Avoyelles Parish, LA, Rapides Parish, LA, Saint Landry Parish, LA, Vernon Parish, LA
The radar
The Ft Polk radar (KPOE), 73 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 16, 4:18 PM CDT | FLASH FLOOD | Marksville, LA | LOUISIANA DOTD REPORTS NUMEROUS STATE HIGHWAYS FLOODED IN THE NORTHWEST PORTION OF AVOYELLES PARISH |
| Apr 16, 6:10 PM CDT | FLASH FLOOD | 2 Wnw Alexandria, LA | WATER ENTERED A FEW HOMES ON THE WEST SIDE OF ALEXANDRIA. |
| Apr 16, 6:25 PM CDT | FLASH FLOOD | 2 Wnw Alexandria, LA | WATER ENTERED A FEW HOMES ON THE WEST SIDE OF ALEXANDRIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 9.2 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1693 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 604 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
967
WGUS54 KLCH 162109
FFWLCH
LAC009-079-097-115-170000-
/O.NEW.KLCH.FF.W.0011.150416T2109Z-150417T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
409 PM CDT THU APR 16 2015
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN VERNON PARISH IN WEST CENTRAL LOUISIANA...
RAPIDES PARISH IN CENTRAL LOUISIANA...
NORTHEASTERN ST. LANDRY PARISH IN CENTRAL LOUISIANA...
AVOYELLES PARISH IN CENTRAL LOUISIANA...
* UNTIL 700 PM CDT
* AT 400 PM CDT...DOPPLER RADAR AND SPOTTERS INDICATED THUNDERSTORMS
PRODUCING HEAVY RAIN CONTINUED ACROSS PORTIONS OF RAPIDES PARISH
AND THIS HAS EXPANDED INTO PORTIONS OF AVOYELLES PARISH AS WELL.
3 TO 6 INCHES OF RAIN WITH LOCALLY HIGHER AMOUNTS HAVE FALLEN IN
THE PAST 2 HOURS...ESPECIALLY IN THE ALEXANDRIA AREA WHERE SEVERAL
ROADS ARE FLOODED.
FLASH FLOODING IS ONGOING AND NUMEROUS CARS HAVE BEEN STALLED IN
THE FLOOD WATERS IN DOWNTOWN ALEXANDRIA WITH REPORTS OF A FEW
BUSINESSES TAKING ON WATER. THE PERSISTENT HEAVY RAINS HAVE
MOVED INTO AVOYELLES PARISH...HOWEVER SOME POCKETS OF HEAVY
RAINS WILL CONTINUE ACROSS SOME OF THE HARDEST HIT AREAS AT
TIMES. SINCE THE WARNING NEEDED TO BE EXPANDED...IT WAS DECIDED TO
JUST GO AHEAD AND EXTEND IT AS WELL BEYOND THE ORIGINAL
EXPIRATION TIME.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ALEXANDRIA...PINEVILLE...MARKSVILLE...BUNKIE...SIMMESPORT...
BOYCE...MOREAUVILLE...CHENEYVILLE...BORDELONVILLE...LENA...EFFIE...
ALEXANDRIA INTERNATIONAL AIRPORT...BALL...COTTONPORT...MANSURA...
LECOMPTE...HESSMER...EVERGREEN...PLAUCHEVILLE AND KOLIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
KEEP CHILDREN AWAY FROM STORM DRAINS...CULVERTS...CREEKS AND STREAMS.
WATER LEVELS CAN RISE RAPIDLY AND SWEEP CHILDREN AWAY.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3140 9270 3139 9266 3148 9220 3132 9208
3132 9200 3123 9199 3123 9192 3127 9195
3130 9190 3120 9169 3117 9168 3114 9172
3104 9173 3098 9180 3084 9181 3108 9255
3135 9299 3135 9295 3149 9276 3149 9270
$$1 follow-up statement
074
WGUS74 KLCH 162240
FFSLCH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
540 PM CDT THU APR 16 2015
LAC097-115-162246-
/O.CAN.KLCH.FF.W.0011.000000T0000Z-150417T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VERNON LA-ST. LANDRY LA-
540 PM CDT THU APR 16 2015
...THE FLASH FLOOD WARNING FOR NORTHEASTERN VERNON AND NORTHEASTERN
ST. LANDRY PARISHES IS CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT. PLEASE CONTINUE TO HEED ALL ROAD CLOSURES.
LAT...LON 3143 9227 3132 9208 3132 9200 3123 9199
3123 9192 3127 9195 3130 9190 3120 9169
3117 9168 3114 9172 3104 9173 3098 9180
3091 9189 3108 9255 3111 9261 3127 9264
3136 9261
$$
LAC009-079-170000-
/O.CON.KLCH.FF.W.0011.000000T0000Z-150417T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RAPIDES LA-AVOYELLES LA-
540 PM CDT THU APR 16 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
CENTRAL RAPIDES AND AVOYELLES PARISHES...
AT 532 PM CDT...DOPPLER RADAR INDICATES THAT THE HEAVIER RAINS HAVE
ENDED FOR THE TIME BEING. HOWEVER RADAR AND RAIN GAUGES INDICATE
THAT THREE TO SIX INCHES OF RAIN WITH LOCALLY HIGHER AMOUNTS FROM
ALEXANDRIA AND PINEVILLE EAST AND SOUTHEAST INTO AVOYELLES PARISH
ACROSS MARKSVILLE AND MOREAUVILLE. THE FLOODING WILL CONTINUE FOR
ANOTHER HOUR OR SO. FLASH FLOODING IS ALREADY OCCURRING.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ALEXANDRIA...PINEVILLE...MARKSVILLE...SIMMESPORT...MOREAUVILLE...
BORDELONVILLE...EFFIE...ALEXANDRIA INTERNATIONAL AIRPORT...
COTTONPORT...MANSURA...LECOMPTE...HESSMER...PLAUCHEVILLE...KOLIN...
LIBUSE...BIG BEND...PARADISE...DEVILLE...TIOGA AND LAKE OPHELIA
NATIONAL WILDLIFE REFUGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
KEEP CHILDREN AWAY FROM STORM DRAINS...CULVERTS...CREEKS AND STREAMS.
WATER LEVELS CAN RISE RAPIDLY AND SWEEP CHILDREN AWAY.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3143 9227 3132 9208 3132 9200 3123 9199
3123 9192 3127 9195 3130 9190 3120 9169
3117 9168 3114 9172 3104 9173 3098 9180
3091 9189 3108 9255 3111 9261 3127 9264
3136 9261
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at Apr 16, 3:53 PM CDT, 16 minutes earlier.
Area forecast discussion, Apr 16, 3:53 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
353 PM CDT THU APR 16 2015
.DISCUSSION...
GOING TO KEEP THIS BRIEF THIS AFTERNOON. REGIONAL 88DS CONTINUE
TO SHOW WIDESPREAD SHOWERS AND STORMS CONTINUING TO POP UP IN A
MOISTURE-RICH AND VERY UNSTABLE AIRMASS. CONVECTION IS DEVELOPING
IN ASSOCIATION WITH INCREASING DIFFLUENCE ALOFT AHEAD OF
APPROACHING MID/UPPER-LEVEL LOW MOVING OUT THE ROCKIES...AS WELL
AS THE NEXT IN A SERIES OF WEAK SRN STREAM DISTURBANCES PASSING
OVERHEAD. FOR THE MOST PART CONVECTION HAS HAD A HARD TIME GETTING
GOING ACROSS THE NRN 1/2 OF THE FORECAST AREA...BUT HAS COME ON
WITH A VENGEANCE OVER THE LAST HOUR OR SO ACROSS CNTL LA WHERE
HEAVY RAIN/FLOODING IS BEING REPORTED IN ALEXANDRIA. ADDITIONAL
SHOWERS/STORMS FINALLY BEGINNING TO POP UP OVER THE LAKES REGION
OF SERN TX AS WELL. ALL IN ALL HAVE GONE AHEAD AND EXTENDED THE
FLASH FLOOD WATCH TO NOW INCLUDE THE ENTIRE FORECAST AREA...AS
WELL AS EXTENDED IT TEMPORALLY INTO FRIDAY MORNING.
AS THE STORM SYSTEM ALOFT SHIFTS SLOWLY EWD EXPECTING ADDITIONAL
ROUNDS OF CONVECTION TO DEVELOP INTO SATURDAY. GIVEN ALREADY
SATURATED GROUNDS...EXPECTED RAINFALL TONIGHT AND ADDITIONAL HIGH
POPS WOULD NOT BE SURPRISED TO SEE THE FLOOD WATCH EXTENDED BY
LATER SHIFTS. BY SUNDAY THE LOW IS PROGGED TO OPEN AND EJECT
NEWD...TAKING BEST DYNAMICS WITH IT ALONG WITH BETTER MOISTURE AS
DRIER AIR ALOFT FINALLY TAKES HOLD. THEREFORE POPS FINALLY
DIMINISH TO A MUCH LESSER CHANCE FOR SUNDAY...AND THEN LOOK FAIRLY
SLIM AT WORST THROUGH THE EARLY PART OF NEXT WEEK. HOWEVER THE
SRN STREAM LOOKS TO REMAIN RATHER ACTIVE AND ONCE MOISTURE ALOFT
BEGINS TO INCREASE AGAIN...SLIGHT OR LOW END CHANCE POPS RETURN
TO THE FORECAST FOR MID-WEEK.
&&
.MARINE...
EXPECTING WINDS TO REMAIN BELOW CAUTION CRITERIA THROUGH THE
ENTIRE PERIOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 65 79 66 78 / 90 60 70 70
LCH 67 80 67 78 / 100 60 70 70
LFT 68 79 69 79 / 90 70 60 80
BPT 68 80 67 80 / 100 60 70 60
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR LAZ027>033-041>045-
052>055-073-074.
TX...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR TXZ180-201-215-216-
259>262.
GM...NONE.
&&
25Hazardous weather outlook, Apr 16, 4:52 AM CDT, 11 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 452 AM CDT THU APR 16 2015 GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-052>055- 073-074-TXZ180-201-215-216-259>262-171000- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE- ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE- UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN- WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE- NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 452 AM CDT THU APR 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL INCREASE TODAY ESPECIALLY ALONG THE INTERSTATE 10 CORRIDOR. THE MAIN HAZARD WILL BE VERY HEAVY RAIN ALTHOUGH STRONG WIND GUSTS WITH THUNDERSTORM ACTIVITY WILL ALSO BE POSSIBLE. THE ACTIVITY WILL DECREASE THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AN UPPER LEVEL DISTURBANCE WILL BRING MORE SHOWERS AND THUNDERSTORMS FOR FRIDAY AND SATURDAY. THE MAIN HAZARD WILL BE HEAVY RAINFALL WITH ADDITIONAL FLOODING POSSIBLE. THE UPPER LEVEL DISTURBANCE WILL MOVE EAST OF THE AREA BY SUNDAY NIGHT. DRY WEATHER WITH NO HAZARDS IS FORECASTED FOR EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR TODAY...FRIDAY AND SATURDAY.
In the hours before
Special weather statement, Apr 16, 12:16 PM CDT, 3 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 1216 PM CDT THU APR 16 2015 LAZ027-030-031-161800- BEAUREGARD LA-ALLEN LA-VERNON LA- 1216 PM CDT THU APR 16 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BEAUREGARD...SOUTH CENTRAL VERNON AND NORTH CENTRAL ALLEN PARISHES UNTIL 100 PM CDT... AT 1215 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER TULLA...OR 8 MILES SOUTH OF DE RIDDER...MOVING NORTHEAST AT 20 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DE RIDDER...SUGARTOWN...DERIDDER...TULLA AND BUNDICK LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3086 9292 3061 9327 3073 9342 3105 9315 TIME...MOT...LOC 1715Z 222DEG 17KT 3073 9329
Special weather statement, Apr 16, 12:20 PM CDT, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1220 PM CDT THU APR 16 2015
TXZ259>262-161800-
SOUTHERN NEWTON TX-SOUTHERN JASPER TX-NORTHERN JASPER TX-
NORTHERN NEWTON TX-
1220 PM CDT THU APR 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JASPER AND
SOUTHWESTERN NEWTON COUNTIES UNTIL 100 PM CDT...
AT 1219 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR BUNA...MOVING EAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
KIRBYVILLE...CALL...BUNA...OLD SALEM...TROUT CREEK...WRIGHTS
SETTLEMENT AND DEVILS POCKET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3051 9408 3053 9407 3054 9408 3062 9406
3064 9405 3069 9369 3058 9372 3054 9374
3053 9373 3040 9377 3040 9410
TIME...MOT...LOC 1719Z 272DEG 17KT 3049 9401Local storm report, Apr 16, 2:56 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
256 PM CDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM FLASH FLOOD 2 WNW ALEXANDRIA 31.30N 92.49W
04/16/2015 RAPIDES LA TRAINED SPOTTER
ONE FOOT OF WATER REPORTED ON SEVERAL STREETS IN
ALEXANDRIA AREA
&&
TWHLocal storm report, Apr 16, 3:46 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
346 PM CDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM FLASH FLOOD WSW ALEXANDRIA 31.29N 92.47W
04/16/2015 RAPIDES LA BROADCAST MEDIA
MEDIA POSTED PHOTO OF TWO CARS UNDERWATER AT FLOODED
UNDERPASS ON JACKSON STREET
&&
TWHLocal storm report, Apr 16, 4:00 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
400 PM CDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM FLASH FLOOD 1 NW ALEXANDRIA 31.30N 92.47W
04/16/2015 RAPIDES LA PUBLIC
PUBLIC REPORTED FURNITURE STORE LOADING AREA FLOODED WITH
WATER IN THE SHOWROOM
&&
TWHLocal storm report, Apr 16, 4:01 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAKE CHARLES LA
401 PM CDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM FLASH FLOOD WSW ALEXANDRIA 31.29N 92.47W
04/16/2015 RAPIDES LA BROADCAST MEDIA
MEDIA POSTED PHOTO OF TWO CARS UNDERWATER AT FLOODED
UNDERPASS ON JACKSON STREET
&&
TWHThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 4:20 AM CDT | Flash Flood Watch | LCH | Allen, Avoyelles, Beauregard, Cameron, Evangeline, Lafayette and 4 more | 59 hr |
| Apr 16, 11:23 AM CDT | Special Marine Warning | LCH | 97 min | |
| Apr 16, 12:03 PM CDT | River Flood Watch | LCH | Beauregard | 9 days |
| Apr 16, 12:03 PM CDT | River Flood Watch | LCH | Allen | 11 days |
| Apr 16, 12:03 PM CDT | River Flood Watch | LCH | Rapides | 4 days |
| Apr 16, 12:03 PM CDT | River Flood Watch | LCH | Allen | 9 days |
| Apr 16, 12:03 PM CDT | River Flood Watch | LCH | Allen | 4 days |
| Apr 16, 12:03 PM CDT | River Flood Watch | LCH | 10 days | |
| Apr 16, 12:03 PM CDT | River Flood Watch | LCH | Allen, Evangeline | 10 days |
| Apr 16, 12:03 PM CDT | River Flood Watch | LCH | 12 days | |
| Apr 16, 12:03 PM CDT | River Flood Watch | LCH | Lafayette | 67 hr |
| Apr 16, 12:10 PM CDT | Special Marine Warning | LCH | 95 min | |
| Apr 16, 12:16 PM CDT | Special Weather Statement | LCH | Beauregard | 44 min |
| Apr 16, 12:27 PM CDT | River Flood Watch | LCH | Allen | 9 days |
| Apr 16, 12:46 PM CDT | Special Marine Warning | LCH | 59 min | |
| Apr 16, 12:55 PM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Calcasieu | 50 min |
| Apr 16, 1:50 PM CDT | Areal Flood Advisory | LCH | Rapides | 3 hr |
| Apr 16, 2:29 PM CDT | Flash Flood Warning | LCH | Rapides | 3 hr |
| Apr 16, 4:05 PM CDT | Special Marine Warning | LCH | 115 min | |
| Apr 16, 5:31 PM CDT | Special Marine Warning | LCH | 119 min | |
| Apr 16, 5:35 PM CDT | Special Weather Statement | LCH | Iberia, St. Mary, Vermilion | 115 min |
| Apr 16, 6:31 PM CDT | Special Marine Warning | LCH | 119 min |
Nearby
Flash Flood Warnings in Louisiana, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.